# SDR CALA0300493

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 54,028 hours, 29,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT FLOORBEAM CORRODED AT STA 500D BETWEEN S26L AND S27L, LOWER AREA.  THE CORRODED AREA WAS CUT OUT AND FILLER, DOUBLER AND A SHIM WERE INSTALLED IAW SRM 53-00-07, FIGURE 203 AND 204.
